# SDR SWAA2025033106048

- Difficulty date: March 17, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 7,550 hours, 3,895 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E DOOR HANDLE SPIGOT HAS CORROSION(MARKED).<[01] REMOVED AND REPLACED HANDLE ASY PER CMM 52-48-13 OPS CHECK GOOD AT THIS TIME;[02] REJECTION INITIATED ON STEP #1 DUE TO: FAULT IS SIGNED OFF AS COMPLETE BUT DOES NOT HAVE THE REPAIR REFERENCE SELECTED.;[03] INSPECTION CONFIRMS THAT REJECTION NOTED ON CORRECTIVE ACTION #2 AND STEP #1 HAS BEEN CORRECTED AS REQUIRED PER MPM 51.3.1 AND MPM 51.3.4.2. NO FURTHER ACTION REQUIRED.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF HANDLE ASSEMBLY.
